hi my name is heather im 20 years old and my weight used to be in the 100 hundreds now that i got on the depo shot i lost some weight into the high 80s to low 90s and i was wondering if i should be concerned or is that normal to weigh that much for a 20 year old how much should a 20 year old weigh if anybody can please let me know thanks
Your weight will depend on your age, stature and height. However, if you are losing weight without any cause then get this investigated.
ne possibility is that you have an eating disorder. In which case taking help from a doctor specialized in treating eating disorders will help. There are many other causes like worms in stool, depression, anorexia nervosa, AIDS, cancers especially colon cancers, drug abuse, infections and loss of appetite. Loss of appetite can again be due to certain medications, drug abuse, depression, AIDS, acute and chronic infections, cancers and hypothyroidism. Either you do not eat well or there is increased metabolism as in hyperthyroid states, HIV, cancer etc. Poor absorption as in irritable bowel syndromes and malabsorption syndromes too is possible. Malabsorption syndromes are seen in intestinal tuberculosis, HIV, tropical sprue, parasites in stool and Whipple’s Disease. Diabetes too can be the cause.
Do discuss this with your doctor and get yourself examined. Take care!
As u can see they will scare ya with other medical illnesses like HIV and cancer... ugh I hate that... it's the depo that makes us feel horrible.. I'm on this crappy shot... I won't go back for my 4th injection. I'm glad you're feeling better!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.